I had nova sure done about 7 weeks ago to curb my heavy bleeding and horrible cramping. I bled about 3 weeks following the procedure. Now I have a medium flow of brown and black gooey discharge and horrible to debilitating cramping. Is this normal?
I don't have that much experience with the novasure procedure but I did some research to see if I could help answer your question.
Most of the literature I read said that cramping and bleeding immediately after the procedure was normal. Since you are 7 weeks post procedure and having severe cramping then I would say that is not normal. I think you should contact your GYN and let them know what is going on. They can tell you if this is something that needs to be evaluated or if this is considered normal. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.